Unions and intersectons in Homotopy Theory.
Commentarii mathematici Helvetici, Tome 38 (1963), pp. 293-307
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1963__38_139277,
author = {B. Eckmann and P.J. Hilton},
title = {Unions and intersectons in {Homotopy} {Theory.}},
journal = {Commentarii mathematici Helvetici},
pages = {293--307},
year = {1963},
volume = {38},
zbl = {0126.38903},
url = {http://geodesic.mathdoc.fr/item/CMH_1963__38_139277/}
}
B. Eckmann; P.J. Hilton. Unions and intersectons in Homotopy Theory.. Commentarii mathematici Helvetici, Tome 38 (1963), pp. 293-307. http://geodesic.mathdoc.fr/item/CMH_1963__38_139277/